| Catalog Number |
7N8391 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).F2: medwatch report number: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of one-link non-dehp standard bore catheter extension sets disconnected which resulted in a fluid leak.During injection of intravenous (iv) contrast/saline, the extension tubing loosened, and fluid spilled out.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H4: device manufactured between december 02, 2021 to december 03, 2021.H10: the actual device was not available; however, seven (7) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components are correctly placed and according to specifications.Functional testing including pressure test and clear passage test was performed with no issues were noted.Pull testing was also performed and no defects were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.